# SDR DXTA2025111105626

- Difficulty date: November 9, 2025
- Submitted: November 11, 2025
- Operation: Air carrier
- Aircraft: N389QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800149
- Aircraft time: 15,505 hours, 10,333 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN DOOR EMERGENCY EXIT LIGHT AND BOTH EXIT LIGHTS BESIDE MAIN CABIN DOOR APPEAR INOP. THEY DID NOT COME ON WITH EMER LIGHT CHECK OR WITH SWITCH SELECTED ON AFTER RUNNING APU FOR THE PREFLIGHT CHECKS. COMPLETED VISUAL INSPECTION OF EMERGENCY BATTERY POWER SUPPLY AND FOUND THE BATTERY PACK PROTRUDING FROM THE ENCLOSURE. REMOVED BATTERY PACK AND FOUND ALIGNMENT TABS BENT. STRAIGHTENED ALIGNMENT TABS AND REINSTALLED BATTERY PACK. EMERGENCY BATTERY TOP CHARGED. PERFORMED CAP CHECK.
